# SDR UALA2012101805971

- Difficulty date: October 17, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,782 hours, 22,694 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT FIRST START.  HUNG AT 40PCT.  SECOND START OKAY.  BIT THE BOX, NO FAULTS OR MESSAGES.  STARTED APU TWICE AND START NORMAL.  RAN APU FOR AN HOUR WITH A FULL ELECTRICAL LOAD.  SHUTDOWN NORMAL.  CHECKED CHIP DETECTORS AND DPI'S.  NO PROBLEMS FOUND.  OIL QUANTITY OKAY.
